Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Asymptotic theory of convection in a rotating cylindrical annulus

Title data

Busse, Friedrich H.:
Asymptotic theory of convection in a rotating cylindrical annulus.
In: Journal of Fluid Mechanics. Vol. 173 (December 1986) . - pp. 545-556.
ISSN 0022-1120
DOI: https://doi.org/10.1017/S002211208600126X

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Former Professors
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 21 Jan 2021 07:38
Last Modified: 21 Jan 2021 07:38
URI: https://eref.uni-bayreuth.de/id/eprint/62222